# SDR FDEA201009133357

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PUNCTURE ON FUSELAGE SKIN AT STA 710 BETWEEN S-26R TO S-27R EVALUATED DENT, FOUND PUNCTURE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.   REPAIRED SKIN AT STA 710, BETWEEN S-26R TO S-27R IAW SRM 53-00-01, FIG 201, REPAIR 7 CLASSIFED CATEGORY "B" REPAIR WITH INSP THRESHOLD OF 24,000 FC AND INTERVAL OF 12,000 FC.
